# SDR UIEA202002110227

- Difficulty date: February 8, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 98,065 hours, 18,821 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Relay
- Part number: HTC7N060
- Condition: Failed
- Location: Exhaust Fan
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FOUND EQUIPMENT COOLING EICAS MESSAGE WITH NO COOLING LIGHT WERE ILLUMINATED UPON LANDING.( REPLACED CENTER FAN CONTROL CARD, EXHAUST FAN CONTROL RELAY K1009 IAW FIM TASK 2158 TREE 905 AND EQUIPMENT COOLING IND. CARD PER MCC. DOESN'T HELP, T/S CONTINUES, THE OLD CARDS INSTALLED BACK ON THE AIRCRAFT.  REF LOG PAGE 1226298 - ITEM M13: REMOVED AND REPLACED K2091 RELAY PER WDM 24-15-72. OPS CHECK GOOD. )
